MathSciNet Relay Station
MathSciNet bibliographic data
MR2279097 (2009h:46110) 46L09 (46L05 46L10)
Ricard, Éric; Xu, Quanhua Khintchine type inequalities for reduced free products and applications. J. Reine Angew. Math. 599 (2006), 27–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement